Muscle issues

angel3
angel3 Member Posts: 5
I had Ovarian Cancer, and had chemo for 6 months. Now I am having problems with my muscles. It makes 2 years this month since I had a treatment. I was just wondering if anyone else has had a muscle problem from the Chemo Treatments.
Thank You

Comments

  • taiga
    taiga Member Posts: 75
    I finished chemo mid
    I finished chemo mid December (taxol, Cistplatin & Avstin) and have continued on Avastin every 3 weeks. Right after the first of the year I started having terrible joint pain in my knees, shoulders, ankle and neck. I've also had intermittent deep muscle pain. I don't know if it would be chemo related that far out, but it's defintely something I would tell your doctor about. Congrat on being 2 years treatment free!!
  • angel3
    angel3 Member Posts: 5
    taiga said:

    I finished chemo mid
    I finished chemo mid December (taxol, Cistplatin & Avstin) and have continued on Avastin every 3 weeks. Right after the first of the year I started having terrible joint pain in my knees, shoulders, ankle and neck. I've also had intermittent deep muscle pain. I don't know if it would be chemo related that far out, but it's defintely something I would tell your doctor about. Congrat on being 2 years treatment free!!

    Muscle issues
    My weakness is in my legs, and arms. I use to lift 80 lbs and had a job that required a lot of walking. Now I get very tired, and can not do much. My doctor is aware of the problem, and I was put on Amitriptyline for the pain, but now I have gained so much weight from the pills that I feel worse. I watch what I eat, and walk, and lift to try to build up my muscles. No matter what I do I keep gaining weight. The pills do help a little at least I can do some things, but I am still limited. I guess I just wanted to see if anyone else was having the same problems. Thank you for the Congrats. I wish you the best of health in your journey.
  • kikiz
    kikiz Member Posts: 94
    angel3 said:

    Muscle issues
    My weakness is in my legs, and arms. I use to lift 80 lbs and had a job that required a lot of walking. Now I get very tired, and can not do much. My doctor is aware of the problem, and I was put on Amitriptyline for the pain, but now I have gained so much weight from the pills that I feel worse. I watch what I eat, and walk, and lift to try to build up my muscles. No matter what I do I keep gaining weight. The pills do help a little at least I can do some things, but I am still limited. I guess I just wanted to see if anyone else was having the same problems. Thank you for the Congrats. I wish you the best of health in your journey.

    Physical therapy
    I actually finished chemo almost 2 years ago. I am now in Physical Therapy for hip and back. The problem according to my Physical Therapist is I lost a lot of muscel between Chemo and Surgery and some of them did not get built back up. Even though I went back to trying to do things, some muscels you don't use all the time, like your hamstrings, had gotten weak. Then the rest of the leg got sore, I could not exercise, ate, gained weight and it became a vicious cycle.

    It may not be the same for you but I do know that I am now feeling the burn in areas that prior to cancer, I did not have problems with. I am also getting physically fit again.

    Hope the best for you.

    Lori